Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Small child, suffering from ear pain. Taking amoxicillin, tylenol. Permanent cure?

My 6 yr old stepson came with me yesterday and was dropped off with amoxicillin and apparently his ear hurts. He is crying and waking up from the pain. I gave him his meds last night and again this morning with tylenol for the pain. Hes still in pain though. I know his mom took him to the Er already. Just wondering if there s anything else I can do for the pain.
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

It is important to make sure that he receiving the dose that is appropriate for his weight. One common reason for continued pain despite the use of mediation is inadequate amount. The dose is 10 to 15 mg per each Kg in weight per dose.

If he is receiving an adequate amount and still having significant pain then you can consider the use of anti inflammatory pain killers such as ibuprofen or cataflam provided he has no reasons he cannot use them.

I hope this helps
Answered: Wed, 13 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor